# SDR TAMF20210927015

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N330QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1368
- Aircraft time: 33,149 hours, 10,395 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 35,416 hours, 12,738 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT LOADING PROCEDURE THE AFT CARGO COMPT DOOR CUT-OUT WAS FOUND WITH A SCRATCH BETWEEN STGR 42RH AND STGR 42A RH ON FR 65. //////// ACTION TAKEN: IN ACCORDANCE WITH AIRBUS A330-200F SRM TASK 53-41-11-283-006 FIGURE 002 (SHEET 1) THE DAMAGE WAS EVALUATED AND IT WAS FOUND AS ALLOWABLE DAMAGE. PERMANENT REPAIR MUST BE ACCOMPLISHED WITHIN 200FC.
